Jump to content

Tolerance question and taper question


[Fo...]

Recommended Posts

I’m at .325mg Klonopin, down from 1.0mg. I don’t get any relief from my twice daily doses and can’t seem to stabilize.  I’m making very small reductions and using a scale.  What does one do when this happens? Lots of headaches and some dizziness, along with anxiety, fear.  Also, side question here…is it ok to take my two doses from 2 different pills? I have done that the past few days and wonder if that’s throwing me off more.  Usually I cut from the same .5mg pill to divide my daily doses.  Thanks so much!

Kiki

 

Link to comment
Share on other sites

You may be tapering too fast. Your Klonopin is equivalent of 10 MG's of valium and now you're down by 70% in a short time

 

You may be better transitioning to valium and slow down your taper. I had no symptoms when I reduced from 15mgs a day til I got under 5 MG's a day and then I became very sick. It can take a few weeks or more before we are aware of the effects of even a small reduction. I think you should slow down. Perhaps go up to a higher dose and cut slower.....it's a horrific journey and one requiring more patience than I typically have ........ Brutal

Link to comment
Share on other sites

×
×
  • Create New...